zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact solutions for the nonlinear Schrödinger equation with variable coefficients using the generalized extended tanh-function, the sine-cosine and the exp-function methods. (English) Zbl 1229.35278
Summary: We find the exact traveling wave solutions of the generalized nonlinear Schrödinger (GNLS) equation with variable coefficients using three methods via the generalized extended tanh-function method, the sine-cosine method and the exp-function method. The main objective of this article is to compare the efficiency of these methods by delivering the exact traveling wave solutions of the proposed nonlinear equation.

35Q55NLS-like (nonlinear Schrödinger) equations
Full Text: DOI
[1] El-Wakil, S. A.; Abdou, M. A.: New exact traveling wave solutions using modified extended tanh-function method, Chaos solitons fract. 31, 840-852 (2007) · Zbl 1139.35388 · doi:10.1016/j.chaos.2005.10.032
[2] Fan, E.: Extended tanh-function method, and its applications to nonlinear equations, Phys. lett. A 277, 212-218 (2000) · Zbl 1167.35331 · doi:10.1016/S0375-9601(00)00725-8
[3] Wazwaz, A. M.: The tanh-method for traveling wave solutions of nonlinear wave equations, Appl. math. Comput. 187, 1131-1142 (2007) · Zbl 1118.65370
[4] Zayed, E. M. E.; Abdelrahman, H. M.: The extended tanh-method for finding traveling wave solutions of nonlinear pdes, Nonlinear sci. Lett. A 1, No. 2, 193-200 (2010)
[5] Zayed, E. M. E.; Abdelaziz, M. A. M.: The tanh-function method using a generalized wave transformation for nonlinear equations, Int. J. Nonlinear sci. Numer. simul. 11, No. 8, 595-601 (2010)
[6] Malfliet, W.: Solitary wave solutions of nonlinear wave equations, Am. J. Phys. 60, 650-654 (1992) · Zbl 1219.35246 · doi:10.1119/1.17120
[7] Malfliet, W.; Hereman, W.: The tanh-method part I. Exact solutions of nonlinear evolution and wave equations, Phys. script. 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[8] Wazwaz, A. M.: The tanh-method for traveling wave solutions of nonlinear equations, Appl. math. Comput. 154, 713-723 (2004) · Zbl 1054.65106 · doi:10.1016/S0096-3003(03)00745-8
[9] Moghaddam, M. Yaghobi; Asgari, A.; Yazdani, H.: Exact travelling wave solutions for the generalized nonlinear Schrödinger (GNLS) equation with a source by extended tanh -- coth, sine -- cosine and exp-function methods, Appl. math. Comput. 210, 422-435 (2009) · Zbl 1173.35690 · doi:10.1016/j.amc.2009.01.002
[10] Wazwaz, A. M.: A sine -- cosine method for handling nonlinear wave equations, Math. comput. Model. 40, 499-508 (2004) · Zbl 1112.35352 · doi:10.1016/j.mcm.2003.12.010
[11] Yang, Y.; Tao, Z. L.; Austin, F. R.: Solutions of the generalized KdV equation with time-dependent damping and dispersion, Appl. math. Comput. 216, 1029-1035 (2010) · Zbl 1190.65159 · doi:10.1016/j.amc.2009.12.059
[12] Fan, E.; Zhang, H.: A note on the homogeneous balance method, Phys. lett. A 246, 403-406 (1998) · Zbl 1125.35308 · doi:10.1016/S0375-9601(98)00547-7
[13] Wang, M. L.: Exact solutions of a compound KdV-Burgers equations, Phys. lett. A 213, 279-287 (1996) · Zbl 0972.35526 · doi:10.1016/0375-9601(96)00103-X
[14] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos solitons fract. 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[15] He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equations using exp-function method, Chaos solitons fract. 34, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[16] Zhang, S.: Application of exp-function method to high dimensional evolution equation, Chaos solitons fract. 38, 270-276 (2008) · Zbl 1142.35593 · doi:10.1016/j.chaos.2006.11.014
[17] Zhu, S. D.: Exp-function method for the discrete mkdv lattice, Int. J. Nonlinear sci. Numer. simul. 8, 465-469 (2007)
[18] Dai, C. Q.; Zhang, J. F.: Jacobian elliptic function method for nonlinear differential-difference equations, Chaos solitons fract. 27, 1042-1047 (2006) · Zbl 1091.34538 · doi:10.1016/j.chaos.2005.04.071
[19] Fan, E.; Zhang, J.: Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. lett. A 305, 383-392 (2002) · Zbl 1005.35063 · doi:10.1016/S0375-9601(02)01516-5
[20] Liu, S.; Liu, Z. Fu. S.; Zhao, Q.: Jacobi elliptic function method and periodic wave solutions of nonlinear wave equations, Phys. lett. A 289, 69-74 (2001) · Zbl 0972.35062 · doi:10.1016/S0375-9601(01)00580-1
[21] Zhao, X. Q.; Zhi, H. Y.; Zhang, H. Q.: Improved Jacobi-function method with symbolic computation to construct new double-periodic solutions for the generalized Itô system, Chaos solitons fract. 28, 112-116 (2006) · Zbl 1134.35301 · doi:10.1016/j.chaos.2005.05.016
[22] Zhang, J. L.; Wang, M. L.; Wang, Y. M.; Fang, Z. D.: The improved F-expansion method and its applications, Phys. lett. A 350, 103-109 (2006) · Zbl 1195.65211 · doi:10.1016/j.physleta.2005.10.099
[23] He, J. H.: New interpretation of homotopy perturbation method, Int. J. Mod. phys. B 20, 2561-2568 (2006)
[24] He, J. H.: Asymptology by homotopy perturbation method, Int. J. Nonlinear sci. Numer. simul. 6, 207-208 (2005)
[25] He, J. H.; Wu, X. H.: Construction of solitary solutions and compact on like solution by variational iteration method, Chaos solitons fract. 29, 108-113 (2006) · Zbl 1147.35338 · doi:10.1016/j.chaos.2005.10.100
[26] Ablowitz, M. J.; Segur, H.: Solitons and the inverse scattering transform, (1981) · Zbl 0472.35002
[27] Hirota, R.: Direct method of finding exact solutions of nonlinear evolution equations, Bäcklund transformation (1980)
[28] Hirota, R.: The direct method in soliton theory, (2004) · Zbl 1099.35111
[29] Wazwaz, A. M.: On multiple soliton solutions for coupled KdV-mkdv equation, Nonlinear sci. Lett. A 1, No. 3, 289-296 (2010)
[30] Zhang, J. L.; Li, B. A.; Wang, M. L.: The exact solutions and the relevant constraint conditions for two nonlinear Schrödinger equations with variable coefficients, Chaos solitons fract. 39, 858-865 (2009) · Zbl 1197.35278 · doi:10.1016/j.chaos.2007.01.116
[31] Parkes, E. J.: Observation on the tanh-coth expansion method for finding solutions to nonlinear evolution equations, Appl. math. Comput. 217, 1749-1754 (2010) · Zbl 1203.35238 · doi:10.1016/j.amc.2009.11.037